# SDR USAA001947

- Difficulty date: November 18, 2000
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C258411
- Condition: Delaminated
- Location: Rudder
- Part time: 45,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER DELAMINATED IN 7 AREAS, LEFT AND RIGHT RUDDER SKIN DELAMINATE 1ST LAYER.  200-230 DEGREE CURE.  WET LAY UP REPAIR USING 51-70-17 THEN BALANCED PER 51-60-00 AND EA 56867.  (M)
